×

zbMATH — the first resource for mathematics

On the interior regularity of weak solutions of the Navier-Stokes equations. (English) Zbl 0106.18302

Keywords:
hydrodynamics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Golovkin, K. K.: The plane motion of a viscous incompressible fluid. Trudy Mat. Inst. Steklov. 59, 37–86 (1960).
[2] Hopf, E.: Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen. Math. Nachrichten 4, 213–231 (1951). · Zbl 0042.10604
[3] Kiselev, A. A., & O. A. Ladyshenskaya: On existence and uniqueness of the solution of the nonstationary problem for a viscous incompressible fluid. Izvestiya Akad. Nauk SSSR 21, 655–680 (1957).
[4] Ladyshenskaya, O. A.: Solution ”in the large” of the nonstationary boundary value problem for the Navier-Stokes System with two space variables. Comm. Pure Appl. Math. 12, 427–433 (1959). · Zbl 0103.19502
[5] Lions, J. L., & G. Prodi: Un théorème d’existence et unicité dans les équations de Navier-Stokes en dimension 2. C. R. Acad. Sci., Paris 248, 3519–3521 (1959). · Zbl 0091.42105
[6] Ohyama, T.: Interior regularity of weak solutions of the time dependent Navier-Stokes equation. Proc. Japan Acad. 36, 273–277 (1960). · Zbl 0100.22404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.